# SDR IPXA2025013162143

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 30,451 hours, 20,115 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L FWD ENT DOOR EICAS WITH DOOR CLOSED.   REVERSED DMP. TROUBLESHOT IAW 757 FIM 52-71 FAULT TREE 802. ADJUSTED THE SENSOR FOR THE CREW ENTRY DOOR. CREW ENTRY DOOR EICAS INDICATION AND ANNUNCIATOR LIGHT OPERATE CORRECTLY WITH DOOR IN THE OPEN AND CLOSED POSITION. ALL WORK DONE IAW 757 AMM 52-71-00-825-223. PLACARD REMOVED. THIS CLEARS DEFERRAL.
